ON GENERALIZED ROTATIONAL SURFACES IN EUCLIDEAN SPACES


ARSLAN K. , BULCA B. , Kosova D.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.54, no.3, pp.999-1013, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.4134/jkms.j160330
  • Title of Journal : JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.999-1013
  • Keywords: generalized tractrix, Gaussian curvature, rotational surface, Beltrami surface, E-4

Abstract

In the present study we consider the generalized rotational surfaces in Euclidean spaces. Firstly, we consider generalized tractrices in Euclidean (n + 1)-space En+1. Further, we introduce some kind of generalized rotational surfaces in Euclidean spaces E-3 and E-4, respectively. We have also obtained some basic properties of generalized rotational surfaces in E-4 and some results of their curvatures. Finally, we give some examples of generalized Beltrami surfaces in E-3 and E-4, respectively.